# SDR IPXA2025052636411

- Difficulty date: September 11, 2024
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 60,984 hours, 9,630 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD ELEVATOR DENTED ACCOMPLISHED PERMANENT REPAIR SEE TASK NUMBER FOR DETAILS T3F18E006RAL6. MAJOR REPAIR. COMPLETED PERMANENT REPAIR AND C/W STREPS 1-11 IAW EO-91370-REQ5. THIS CLEARS DEFERRAL.
